# SDR DALA1032663312

- Difficulty date: November 6, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 18,453 hours, 2,534 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN NR 2 IN GALLEY NR 1 HAD SMOKE AND SPARKS COMING OUT, CIRCUIT BREAKER WAS PULLED AND LANDING WAS UNEVENTFUL.  OVEN REPLACED AND CHECKED OK.  (2010-00859)
